“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 7315
School of Physics
  Title:   World-Line Deviation and Spinning Particles
  Author(s):  M. Mohseni
  Status:   Published
  Journal: Phys. Lett. B
  No.:  1-2
  Vol.:  587
  Year:  2004
  Pages:   133-137
  Supported by:  IPM
A set of world-line deviation equations is derived in the framework of Mathisson-Papapetrou-Dixon description of pseudo-classical spinning particles. They generalize the geodesic deviation equations. We examine the resulting equations for particles moving in the space-time of a plane gravitational wave.

Download TeX format
back to top
scroll left or right